Up until about 6 years ago I was in grreat physical condition. I never had a single knee problem or pain. Then over the past few years, my knees began popping and feeling weak (specifically my left knee). It didnt get progressively worse.. rather it seemed to stay the same, until recently. I started work at a new job where I am an order selector (constantly squatting/walking/lifting boxes). It is a very physically demanding job, but I have always considered myself to be in good shape. Well, heres where things started going wrong..
About 3 weeks ago I was walking down an aisle at work and felt a severe burning sensation in my knee.. along with a tightening feeling similar to that of a cramped muscle. It scared the ***l out of me, because I wasn't even squatting/lifting anything at the time. I kept working and hoped it would go away, which is did. The next day it was a little sore but by 3 days it was virtually gone. Well, about 1.5 weeks ago the pain came back. It is hard to explain what happens, but basically the pain is onset by me extending my knee after periods of it being bent. It doesnt do it every time, but it is getting worse every day, and today it is happening more than ever before. Basically I will awake at night just from extending my knee, with a very severe burning/cramping feeling (almost like someone is ripping at my tendons/cartiledge). Walking on my knee doesnt hurt, and niether does going up stairs. It is only when I have had the knee bent for a period of time, and I go to extend it again, that this happens. I don't understand this. Please help with any form of diagnosis. Anything will help. My health insurance at work has not kicked in yet, so I am hoping my knee doesn't completely poop out on me before I get it.
If I didn't explain the symptoms clearly enough, any questions are welcome.
Thanks a lot for the help in advance!
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?